| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (battery life with moisture) issue.It was alleged that there was moisture behind the display.The reporter was not able to provide further information during the initial complaint.There was no indication that the product caused or contributed to an adverse event.The issue is being reported because it may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10/20/2017 with the following findings: during investigation, the black box showed evidence of a short battery life illustrated with a drastic 13 count voltage drop leading to a cs 128 alarm.The battery compartment was found to be cracked above the grip pad.The returned battery cap is undamaged and able to fit.There was no visible evidence of moisture corrosion observed.A leak test failed due to a battery compartment leak.The pump powered up correctly.The ez-prime steps were performed correctly and all current readings were above specification.A short battery life complaint was duplicated.The pump's cover was removed and there was moisture corrosion found to the continuous glucose monitor module.All currents returned after unplugging the continuous glucose monitor module from the printed circuit board.The pump has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.